Acne Pimples During Menstruation?
Good morning … I want to ask If you are menstruating, can you not do acne injections / acne injections ??
Thank you for asking HealthReplies.com.
Acne occurs due to inflammation of the pilosebaceous glands on the surface of the skin. Most zits will heal by themselves in 1 to 4 weeks without the need for special treatment. You just need to be more disciplined to maintain the cleanliness of your skin, including by bathing, washing your face, and washing your hands diligently, coupled with drinking plenty of water, eating fruits and vegetables, going to bed early and regularly, also don't stress or worry too much. Also avoid excessive use of cosmetics or any acne medication without doctor's advice. Not to forget, you also should not squeeze or slough off a pimple by force to minimize inflammation and the risk of secondary infection in acne which makes treatment more difficult.
In some conditions, acne can be treated with acne injections. In this procedure, a corticosteroid drug is injected into the pimple to reduce inflammation. This procedure is usually intended to treat acne nodules or cysts, but it is not appropriate if done on mild acne. There is no prohibition on undergoing acne injections in women who are menstruating. If only done occasionally, even a zit injection won't necessarily affect your menstrual cycle. However, you need to know, acne injections are only appropriate if done directly under the supervision of an expert, namely a doctor or dermatologist. In some sensitive people, acne injections can cause side effects, for example skin pigmentation disorders, dry skin, infections at the injection site, reddish rashes on the skin, skin atrophy, and other systemic complaints, such as nausea, vomiting, swelling, dizziness, headache, mood swing, and so on. If you are allergic to corticosteroids, acne injections can also make you itchy, swollen, bump, tightness, or experience other more severe allergic symptoms. Therefore, do not be done carelessly without the supervision of a doctor huh ..
Hope this helps ...